# SDR SWIA200921650

- Difficulty date: May 13, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N409SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7056
- Aircraft time: 37,832 hours, 31,361 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4413 - THE CABIN DOOR WILL NOT OPEN FROM THE OUTSIDE.  ADJUSTED HANDLE STOP AND TENSION.
